# SDR SWAA2012050903857

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 24,230 hours, 16,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS SECTION INOP.  RELAMPED EEPLS PER MM.
